Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Stability theorems in shape and pro-homotopy


Authors: David A. Edwards and Ross Geoghegan
Journal: Trans. Amer. Math. Soc. 222 (1976), 389-403
MSC: Primary 55D99
MathSciNet review: 0423347
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are given under which a topological space has the pointed shape of a CW complex. These are derived from analogous conditions in pro-homotopy.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55D99

Retrieve articles in all journals with MSC: 55D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0423347-2
PII: S 0002-9947(1976)0423347-2
Keywords: Pro-homotopy, pro-group, shape theory, derived limits, homotopy inverse limits
Article copyright: © Copyright 1976 American Mathematical Society